# SDR IPXA2022041681207

- Difficulty date: April 6, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 70,712 hours, 16,298 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stiffener
- Part number: AGA71709
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:4CAFT CARGO STEP UP HAS A STIFFENER P/N AGA7170-9 THAT IS CRACKED AT STA 1841.REMOVED,FAB AND REPLACED THE CRACKED STIFFENER P/N AGA7170-9 IAW MD11 SRM 51-31-01 AND 51-35-01 (MINOR)
